# SDR SWIA201232035

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 24,726 hours, 15,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT MAIN CABIN DOOR.  (FLT 6388)  RELAMPED EMERGENCY LIGHT.
